American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Juan M. Medina and B. Cernuschi-Frías. Random series in $L^p(X,\Sigma,\mu)$ using unconditional basic sequences and $l^p$ stable sequences: A result on almost sure almost everywhere convergence. Proc. Amer. Math. Soc. 135 (2007) 3561-3569. MR 2336571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Assaf Naor. The surface measure and cone measure on the sphere of $\ell_p^n$. Trans. Amer. Math. Soc. 359 (2007) 1045-1079. MR 2262841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Siegfried Graf and Harald Luschgy. Entropy-constrained functional quantization of Gaussian processes. Proc. Amer. Math. Soc. 133 (2005) 3403-3409. MR 2161166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. V. Buldygin. The exponential integrability of quasi-additive functionals of Gaussian vectors. Theor. Probability and Math. Statist. 68 (2004) 19-25. MR 2000391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Surjit Singh Khurana. Approximation of measurable mappings by sequences of continuous functions. Proc. Amer. Math. Soc. 131 (2003) 937-939. MR 1937432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maxwell B. Stinchcombe. The gap between probability and prevalence: Loneliness in vector spaces. Proc. Amer. Math. Soc. 129 (2001) 451-457. MR 1694881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stefan Geiss. A counterexample concerning the relation between decoupling constants and UMD-constants. Trans. Amer. Math. Soc. 351 (1999) 1355-1375. MR 1458301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vladimir I. Bogachev. Gaussian Measures. Math. Surveys Monogr. 62 (1998) MR MR1642391.
Book volume table of contents   

[10] Vladimir I. Bogachev. Applications. Math. Surveys Monogr. 62 (1998) 333-360.
Book volume table of contents   
View Article: PDF

[11] Vladimir I. Bogachev. Radon Gaussian measures. Math. Surveys Monogr. 62 (1998) 97-156.
Book volume table of contents   
View Article: PDF

[12] Vladimir I. Bogachev. Finite dimensional Gaussian distributions. Math. Surveys Monogr. 62 (1998) 1-38.
Book volume table of contents   
View Article: PDF

[13] Vladimir I. Bogachev. Infinite dimensional Gaussian distributions. Math. Surveys Monogr. 62 (1998) 39-96.
Book volume table of contents   
View Article: PDF

[14] Vladimir I. Bogachev. Sobolev classes over Gaussian measures. Math. Surveys Monogr. 62 (1998) 205-278.
Book volume table of contents   
View Article: PDF

[15] Vladimir I. Bogachev. Convexity of Gaussian measures. Math. Surveys Monogr. 62 (1998) 157-204.
Book volume table of contents   
View Article: PDF

[16] Vladimir I. Bogachev. Nonlinear transformations of Gaussian measures. Math. Surveys Monogr. 62 (1998) 279-332.
Book volume table of contents   
View Article: PDF

[17] Andrzej Wisniewski. Theorem of Kuratowski-Suslin for measurable mappings. II. Proc. Amer. Math. Soc. 124 (1996) 3703-3710. MR 1342048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jun Kawabe. The structure of measurable mappings with values in locally convex spaces. Proc. Amer. Math. Soc. 124 (1996) 1513-1515. MR 1307536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Maciej Lewandowski, Michał Ryznar and Tomasz Żak. Anderson inequality is strict for Gaussian and stable measures . Proc. Amer. Math. Soc. 123 (1995) 3875-3880. MR 1264821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. V. Velasco and A. R. Villena. A random Banach-Steinhaus theorem . Proc. Amer. Math. Soc. 123 (1995) 2489-2497. MR 1254856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Brian R. Hunt. The prevalence of continuous nowhere differentiable functions . Proc. Amer. Math. Soc. 122 (1994) 711-717. MR 1260170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] José M. González-Barrios and Richard M. Dudley. Metric entropy conditions for an operator to be of trace class . Proc. Amer. Math. Soc. 118 (1993) 175-180. MR 1145418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Lewandowski, M. Ryznar and T. Żak. Stable measure of a small ball . Proc. Amer. Math. Soc. 115 (1992) 489-494. MR 1089410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrzej Wiśniewski. Measurable linear functionals and operators on Fr\'echet spaces . Proc. Amer. Math. Soc. 114 (1992) 1079-1085. MR 1100667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michel Talagrand. An isoperimetric theorem on the cube and the Kintchine-Kahane inequalities . Proc. Amer. Math. Soc. 104 (1988) 905-909. MR 964871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] N. L. Carothers and S. J. Dilworth. Inequalities for sums of independent random variables . Proc. Amer. Math. Soc. 104 (1988) 221-226. MR 958071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Daniel Charles Weiner. On the existence and convergence of pseudomoments for variables in the domain of normal attraction of an operator stable distribution . Proc. Amer. Math. Soc. 101 (1987) 521-528. MR 908661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tzuu-Shuh Chiang, Yun Shyong Chow and Yuh-Jia Lee. A formula for $E\sb W\,{\rm exp}(-2\sp {-1}a\sp 2\Vert x+y\Vert \sp 2\sb 2)$ . Proc. Amer. Math. Soc. 100 (1987) 721-724. MR 894444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Maciej Lewandowski and Tomasz Żak. On the density of the distribution of $p$-stable seminorms, $0. Proc. Amer. Math. Soc. 100 (1987) 345-351. MR 884477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anant P. Godbole. On the strong law of large numbers in Banach spaces . Proc. Amer. Math. Soc. 100 (1987) 543-550. MR 891161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia